MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Codes Component Incompatible (1108); Component or Accessory Incompatibility (2897); Compatibility Problem (2960); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.This is default text configured for block h10.
 
Event or Problem Description
Device malfunction leading to a maternal death [maternal death] ongoing bleeding/ to be perfectly clear - a preventable death due to pph, rather than due to the jada itself [device ineffective] device malfunction leading to a maternal death, however, they had connected to a chest tube suction which generally has a pressure of 20-25mmhg which would be significantly lower than the recommended settings [wrong technique in device usage process] case narrative: this spontaneous report originating from canada was received from an obstetrician via sales representative referring to a female patient of unknown age.The patient's historical condition included pregnancy and delivery.The patient's current conditions, concomitant medications and past drug reactions/allergies were not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via intrauterine route (defaulted) (lot #, serial # and expiration date were not reported) for postpartum haemorrhage (pph).Approximately in 2026, there was a concern about device malfunction leading to a maternal death (maternal death), they had connected to a chest tube suction which generally has a pressure of 20-25 mmhg which would be significantly lower than the recommended settings and therefore would have led to ongoing bleeding (wrong technique in device usage process).To be perfectly clear - a preventable death due to pph, rather than due to the vacuum-induced hemorrhage control system (jada system) itself (device ineffective).On an unknown date, the patient died.The cause of death was device malfunction leading to a maternal death.It was unknown if an autopsy was performed.The reporter's causality assessment between maternal death and vacuum-induced hemorrhage control system (jada system) was not related (to be perfectly clear- a preventable death due to pph, rather than due to the jada itself).Upon internal review, the event maternal death was determined to be serious due to medically significant.Case comments: based on the clinically relevant information currently available for this individual case and the canada decision tree for devices, the case was considered reportable, since the use error (suction was not set the recommended pressure per ifu) lead to device ineffectiveness thus contributing to the maternal death.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Follow up report received on 12-feb-2026.This is an initial device related report.The imdrf codes were added.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Follow up report received from obstetrician via email on 12-feb-2026.This was not a case at hospital.Nurse had found a case report on the food and drug administration (fda) website, and that was obstetrician was referring.The physician did search on fda website, and it came up.Essentially it sounded like vacuum-induced hemorrhage control system (jada system) got connected to chest tube suction at 25 mmhg instead of appropriate suction.It was human error.
 
Event or Problem Description
Follow up report received on 03-mar-2026.This is an initial device related report.The imdrf codes were added.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Follow-up information has been received from quality investigation team on 12-mar-2026.This is a final report.Manufacturing narrative/ statement: no complaint sample or device lot number were available for evaluation.Therefore, an unknown investigation was performed.The device was assembled per specifications where in-process and final inspections were conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification had been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.
 
Additional Manufacturer Narrative

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key24245400
Report Number3002806821-2026-00002
Device Sequence Number8233553
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/17/2026
02/20/2026
03/06/2026
03/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexFemale